MathSciNet Relay Station
MathSciNet bibliographic data
MR1642840 60D05 (52A22)
Bräker, H.; Hsing, T.; Bingham, N. H. On the Hausdorff distance between a convex set and an interior random convex hull. Adv. in Appl. Probab. 30 (1998), no. 2, 295–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement